# SDR DXTA2020121704479

- Difficulty date: December 16, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N660QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605647
- Aircraft time: 12,405 hours, 9,564 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Binding
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRE CATCH LEVER WILL NOT RELEASE FROM INSIDE AND CABIN DOOR TAKES MULTIPLE HARD CLOSINGS FOR IT TO CATCH.  SIGNOFF.  GAIN ACCESS AND INSPECTED MAIN CABIN DOOR PRECATCH MECHANISM SYSTEM FOR PROPER OPERATION, ADJUSTED AS REQUIRED.  PERFORMED OPERATIONAL TEST AND OPERATIONS CHECKED SATISFACTORY, IAW CESSNA CE-560XLS M/M CHAPTER 52-10-01.  CLOSED ACCESS.
